On Fixed Points of a General Class of Hybrid Contractions with Ulam-Type Stability
Article Type:
Research/Original Article (دارای رتبه معتبر)
In this paper, a new general class of contraction, namely admissible hybrid $(G$-$\alpha$-$\phi)$-contraction is introduced and some fixed point theorems that cannot be deduced from their corresponding ones in metric spaces are proved. The distinction of this family of contractions is that its contractive inequality can be specialized in several ways, depending on multiple parameters. Consequently, several corollaries, including some recently announced results in the literature are highlighted and analyzed. Nontrivial comparative examples are constructed to validate the assumptions of our obtained theorems. We further examine Ulam-type stability and well-posedness for the new contraction proposed herein. In addition, one of our obtained corollaries is applied to set up novel existence conditions for the solution of a class of integral equations. There is an open problem concerning the discretized population balance model, whose solution may be analyzed using the methods established here.
Sahand Communications in Mathematical Analysis, Volume:20 Issue: 2, Spring 2023
39 to 64
دانلود و مطالعه متن این مقاله با یکی از روشهای زیر امکان پذیر است:
اشتراک شخصی
با عضویت و پرداخت آنلاین حق اشتراک یک‌ساله به مبلغ 990,000ريال می‌توانید 70 عنوان مطلب دانلود کنید!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی نامحدود همه کاربران به متن مطالب تهیه نمایند!
  • حق عضویت دریافتی صرف حمایت از نشریات عضو و نگهداری، تکمیل و توسعه مگیران می‌شود.
  • پرداخت حق اشتراک و دانلود مقالات اجازه بازنشر آن در سایر رسانه‌های چاپی و دیجیتال را به کاربر نمی‌دهد.
In order to view content subscription is required

Personal subscription
Subscribe magiran.com for 50 € euros via PayPal and download 70 articles during a year.
Organization subscription
Please contact us to subscribe your university or library for unlimited access!